MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00570650
Medical Device Problem Codes Break (1069); Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary stent was intended to be implanted to treat an advanced cholangiocarcinoma in the biliary tract during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.The patient was a sixty-year-old male with previous diagnosis of bile duct cancer and bile duct stenosis.During the attempted ercp, the plan was to insert a metal stent for decompression and drainage.After preparing the guidewire and successfully inserting the catheter, the stent was advanced over the guidewire.However, when attempting to deploy the stent, the pusher could not be advanced out of the sheath normally.Despite repeated attempts, the stent still could not be deployed.Upon withdrawal, it was found that the stent was damaged.Another wallflex biliary stent was used to complete the procedure.There were no patient complications as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent break.

Brand Name
WALLFLEX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24548049
Report Number3005099803-2026-00876
Device Sequence Number9385738
Product Code FGE
UDI-Device Identifier08714729758150
UDI-Public(01)08714729758150(17)260222(10)33491821
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140630
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2026
Device Model NumberM00570650
Device Catalogue NumberM00570650
Device Lot Number0033491821
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/22/2026
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight75 KG